# SDR CA021025007

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 15,311 hours
- Engine: Pwa PT6A28
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 115610010125
- Condition: Cracked
- Location: Elevator
- Part time: 15,703 hours, 16,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE TRAILING EDGE SPLINE ON THE ELEVATORS  WAS FOUND CRACKED AT SEVERAL LOCATIONS, THE ELEVATOR WAS REPLACED. THE REMOVED ELEVATOR WAS SENT TO OUR SHEET METAL SHOP FOR REPAIR,  AFTER DISASSEMBLY THEY REPORTED THAT MOST OF THE CRACKS EXTENDED FROM THE RIVET HOLES TO THE TRAILING EDGE OF THE SPLINE, A FEW CRACKS EXTENDED FROM THE RIVET HOLES TO THE LEADING EDGE AND ONE CRACK EXTENDED THOUGH THE ENTIRE SPLINE.  APPROXIMATELY 95 PERCENT OF THE HOLES WERE CRACKED.
